MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. HYDRO-TEMP COVER W/O FM 1 1/8"; WARMER, INFANT RADIANT

DEROYAL INDUSTRIES, INC. HYDRO-TEMP COVER W/O FM 1 1/8"; WARMER, INFANT RADIANT
Model Number HNICU-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hyperthermia (1909)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the probe covers not properly molding and adhering to the patient's skin to hold down the nicu probe to the patient's skin.Several patients have overheated due to the probe not properly molding and adhering to the patient's skin." deroyal industries, inc.Requested return of the device, but it has not yet been received.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the probe covers not properly molding and adhering to the patient's skin to hold down the nicu probe to the patient's skin.Several patients have overheated due to the probe not properly molding and adhering to the patient's skin.".

Brand Name
HYDRO-TEMP COVER W/O FM 1 1/8"
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24222173
Report Number1034876-2026-00001
Device Sequence Number8196967
Product Code FMT
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K191425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHNICU-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown